ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/o2081-1390-1031-t

About Subgroups Rich in Transvections

Dzhusoeva, N. A. , Ikaev, S. S.  , Koibaev, V. A.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 4.
A subgroup \(H\) of the full linear group \(G=GL(n,R)\) of order \(n\) over the ring \(R\) is said to be rich in transvections if it contains elementary transvections \(t_{ij}(\alpha) = e + \alpha e_{ij}\) at all positions \((i, j), \ i\neq j\) (for some \(\alpha\in R\), \(\alpha\neq 0\)). This work is devoted to some questions associated with subgroups rich in transvections. It is known that if a subgroup \(H\) contains a permutation matrix corresponding to a cycle of length \(n\) and an elementary transvection of position \((i, j)\) such that \((i-j)\) and \(n\) are mutually simple, then the subgroup \(H\) is rich in transvections. In this note, it is proved that the condition of mutual simplicity of \((i-j)\) and \(n\) is essential. We show that for \(n=2k\), the cycle \(\pi=(1\ 2\ \ldots n)\) and the elementary transvection \(t_{31}(\alpha)\), \(\alpha\neq 0\), the group \(\langle (\pi), t_{31}(\alpha)\rangle\) generated by the elementary transvection \(t_{31}(\alpha)\) and the permutation matrix (cycle) \((\pi)\) is not a subgroup rich in transvections.
Keywords: subgroups rich in transvections, transvection, cycle
Language: Russian Download the full text  
For citation: Dzhusoeva, N. A., Ikaev, S. S. and Koibaev, V. A. About Subgroups Rich in Transvections, Vladikavkaz Math. J., 2021, vol. 23, no. 4, pp.50-55. DOI 10.46698/o2081-1390-1031-t
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт